# SDR AALA202303227950

- Difficulty date: January 15, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER DOUBLE JOGGLE FASTENER HOLES #6 AND #7 AT FR 16 RIGHT HAND SIDE, BETWEEN DOOR STOP 5 AND 6. MAINTENANCE REPLACED FRAME PER EA 341888. **SUPPLEMENTAL REPORT TO UPDATE SECTION 4 TO REFELCT ADDITIONAL HOLE CRACKED AND SECTION 7 NUMBER OF CRACKS TO REFELCT 2**
